# SDR CA130604005

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 24,388 hours
- Engine: Ge GE90115B
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Part number: 178801101
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER PUSHBACK, SMOKE STARTED COMING INTO THE CABIN THROUGH THE VENTS.  CREW RETURNED TO GATE FOR DEPLANING OF PASSENGERS AND MAINTENANCE INVESTIGATION.  FOUND QSEB 11K AT AFT RT J CLOSET INTERNAL CIRCUIT BOARD SHORTED DUE TO EVIDENCE OF DRIPPING WATER CONTAMINATION FROM TOP SHELF.  REPLACED BOTH QSEB IN AFT RT J CLOSET IAW AMM 44-+22-78-470-02A01. IP SEQ AND P2 SW DL CARRIED OUT.
